# SDR ABXA010386

- Difficulty date: June 7, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 74,767 hours, 24,999 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 37585931
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 36 WAS CRACKED UNDER SPLICE FITTING AT STA 1350.  RECEIVED LONGERON, DRILLED AND REAMED LONGERON IAW DC-8 SRM 51-3-2.  INSTALLED IAW DC-8 SRM 51-1-20D.
